Periodic solutions of the equation u t t + u x x x x = ε f ( · , · , u , u t )

Hana Petzeltová

Czechoslovak Mathematical Journal (1973)

  • Volume: 23, Issue: 2, page 269-285
  • ISSN: 0011-4642

How to cite

top

Petzeltová, Hana. "Periodic solutions of the equation $u_{tt}+u_{xxxx}=\varepsilon f(\cdot ,\cdot ,u,u_t)$." Czechoslovak Mathematical Journal 23.2 (1973): 269-285. <http://eudml.org/doc/12721>.

@article{Petzeltová1973,
author = {Petzeltová, Hana},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {2},
pages = {269-285},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Periodic solutions of the equation $u_\{tt\}+u_\{xxxx\}=\varepsilon f(\cdot ,\cdot ,u,u_t)$},
url = {http://eudml.org/doc/12721},
volume = {23},
year = {1973},
}

TY - JOUR
AU - Petzeltová, Hana
TI - Periodic solutions of the equation $u_{tt}+u_{xxxx}=\varepsilon f(\cdot ,\cdot ,u,u_t)$
JO - Czechoslovak Mathematical Journal
PY - 1973
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 23
IS - 2
SP - 269
EP - 285
LA - eng
UR - http://eudml.org/doc/12721
ER -

References

top
  1. Hall W. S., On the existence of periodic solutions for the equations D t t u + ( - 1 ) p D x 2 p u = ε f ( · , · , u ) , Jour. of Diff. Equations, 7, 509-526, 1970. (1970) MR0265738
  2. Hall W. S., 10.1007/BF00281367, Arch. Rat. Mech. Anal., Vol. 39, 4, 294-322. Zbl0211.12704MR0274914DOI10.1007/BF00281367
  3. Lovicarová H., Periodic solutions of a weakly nonlinear wave equation in one dimension, Czech. Math. J. 19, 1969, 324-342. (1969) Zbl0181.10901MR0247249
  4. Krylová N., Periodic solutions of hyperbolic partial differential equation with quadratic dissipative term, Czech. Math. J. 20, 1970, 375-405. (1970) Zbl0214.10402MR0283358
  5. Krylová N., Vejvoda O., A linear and weakly nonlinear equation of a beam: The boundary-value problem for free extremities and its periodic solutions, Czech. Math. J. 21, 1971, 535-566. (1971) Zbl0226.35008MR0289918
  6. Moser J., A rapidly convergent iteration method and nonlinear partial differential equations, Ann. Scuola Norm. Super. Pisa, Ser. 3, 20, 1956, 265-315. (1956) MR0199523
  7. Rabinowitz P. H., 10.1002/cpa.3160200105, Comm. Pure Appl. Math., 20, 1967, 145-205. (1967) Zbl0152.10003MR0206507DOI10.1002/cpa.3160200105
  8. Rabinowitz P. H., 10.1007/BF01325026, Manuscripta math., 5, 1971, 165-194. (1971) Zbl0219.35062MR0326179DOI10.1007/BF01325026
  9. De Simon L., Torelli C., Soluzioni periodiche di equazioni a derivate parziali di tipo iperbolico non lineari, Rend. Sem. Mat. Univ. Padova XL, 1968, 380-401. (1968) Zbl0198.13704MR0228836
  10. Torelli G., Soluzioni periodiche dell’equazione non lineare u t t - u x x + f ( x , t , u ) = 0 , Rend. Ist. di Matem. Univ. Trieste 1, 1969, 123-137. (1969) Zbl0186.42903MR0271520
  11. Petryshyn W. V., 10.1016/0022-247X(66)90114-4, J. Math. Anal. Appl. 15, 1966, 228-242. (1966) Zbl0149.10602MR0202014DOI10.1016/0022-247X(66)90114-4
  12. Bers L., John F., Schechter W., Partial Differential Equations, New York, Interscience 1964. (1964) Zbl0126.00207
  13. Randol В., 10.1090/S0002-9947-1966-0201408-4, TAMS 125, 1966, 101-113. (1966) Zbl0161.04902MR0201408DOI10.1090/S0002-9947-1966-0201408-4

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.